, Volume 38, Issue 4, pp 309-312

On homogenization of periodic parabolic systems

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We study homogenization in the small period limit for a periodic parabolic Cauchy problem in ℝd and prove that the solutions converge in L 2(ℝd) to the solution of the homogenized problem for each t > 0. For the L 2(ℝd)-norm of the difference, we obtain an order-sharp estimate uniform with respect to the L 2(ℝd)-norm of the initial value.